# SDR 2007UALA03519

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,491 hours, 21,149 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

L1 WINDOW SHATTERED IN FLIGHT WITH ARCING AT BOTTOM OF WINDOW.
